# SDR VNAA202402050025

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON FUSELAGE SKIN BTW STA 1000.00 TO STA 1069.75 AND BTW STGR 21RH TO STGR 27.  SEVERAL NICKS ON FUSELAGE SKIN BTW STA 1000.00 TO STA 1069.75 AND BTW STGR 21RH TO STGR 27 WAS REPAIRED PER REO 690-53-61-1331 REV. --
